MAUDE Adverse Event Report: BIOMET 3I BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 6MM(H); DENTAL ABUTMENT

BIOMET 3I BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 6MM(H); DENTAL ABUTMENT
Catalog Number EHA446
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: weight unknown / not provided.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the second operation, the inner surface of the healing abutment interfered with the implant's external hex part and prevented it from fitting.The treatment was completed using a different healing abutment.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.H10: narrative/data was updated.Zimvie received the reported healing abutment for evaluation.Visual evaluation and a functional test were performed, the returned encode healing abutment has signs of use, and was identified as reported.The encode healing abutment was returned with the bundle screw, outside of its packaging and the outer packaging box showed the tamper seal was already broken.An in-house implant engaged and disengaged with the eha abutment as intended.The event is non-verifiable as the product was used, and without the return of all devices involved.Dhr review was completed for the subject lot number 1269988.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1269988 for similar events and 1 other relevant complaint(s) was identified.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, device malfunction did not occur.The returned abutment showed signs of use, however, it met specifications and seated with an in-house implant as intended.The reported event was non-verifiable since the condition of all reported devices (abutment and implant) received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 6MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20865032
Report Number0001038806-2024-02848
Device Sequence Number21042484
Product Code NHA
UDI-Device Identifier00844868002932
UDI-Public(01)00844868002932(17)280801(10)1269988
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEHA446
Device Lot Number1269988
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic